# SDR SWIA200516002

- Difficulty date: December 16, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 17,314 hours, 15,007 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CA STAB TRIM INTERMITTENT, BOTH DIRECTIONS.  REPLACED CAPTIANS TRIM SWITCH.  IAW 27-41-05.  OPERATIONAL CHECK GOOD IAW 27-41-01.
